# SDR REXA200900133

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 14,170 hours, 11,694 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CONSTANT OSCILLATION WITH AUTO PILOT ON.  REMOVED AND REPLACED LT AND RT YAW DAMPER IAW AMM 22-22-01 FOUND RUDDER POSITION TRANSMITTER TO BE MISS RIGGED.  RE-RIGGED IAW AMM 27-21-0 5, OPS CHECK GOOD.
